# SDR FDEA201107202865

- Difficulty date: July 20, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 58,584 hours, 37,359 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 6516350299
- Condition: Misinstalled
- Location: Bs 1183
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 1183 VERTICAL BEAM LBL 17.8 SEVERAL FASTENERS HAVE LOW SPACING.  TRIMMED OFF BEAM AFT FLANGE AND WEB, FABRICATED REPAIR PARTS, TREATED, PRIMED AND INSTALLED IAW EA 7-5310-136787.
